

International Partnership for Hydrogen and Fuel Cells in the Economy

37th IPHE Steering Committee Meeting Agenda DRAFT

Tuesday 26th & Wednesday 27th of April 2022 Virtual Meeting

Agenda Schedule is in Eastern Daylight Time / Central European Summer Time / Japan Standard Time

Venue: IPHE Video Account



37th Steering Committee Meeting of the IPHE Day 1: Tuesday 26th of April 2022

1. Opening and Welcome - IPHE SC: IPHE Delegates	
07:00/13:00/20:00 (15min)	1.1. Opening: Chair, Noé van HULST
	1.2. Roundtable Introductions: Brief introductions by Country delegates

2. International Initiatives Session: Briefing on the Glasgow Breakthrough Agenda (B/A) for Hydrogen (See https://ukcop26.org/cop26-world-leaders-summit-statement-on-the-breakthrough-agenda/)

Breakthrough: Affordable renewable & low carbon hydrogen is globally available by 2030.

Global Metrics: The B/A invites the IEA, working in collaboration with IRENA and the United Nations High Level Climate Action Champions, and other institutions, bodies and industry leaders, to lead an assessment of global progress towards this breakthrough, including reporting on evidence of the following:

- 1. Production cost, and cost at point of supply, of renewable and low carbon hydrogen (and affordability and accessibility compared to alternatives).
- 2. Volume of renewable and low carbon hydrogen production globally.
- 3. Greenhouse gas abatement, across the full value chain, from the production and take-up of renewable and low carbon hydrogen.
- 4. Investments in the research, development and demonstration and deployment, of renewable and low-carbon hydrogen technologies.

IPHE Issue: What opportunities are there to lever and collaborate with international initiatives to meet IPHE objectives?

(07:15/13:15/21:15 (45min)	2.1. Glasgow Breakthrough Agenda: Paul DURRANT, on
		behalf of the United Kingdom COP26 Presidency, Ministry of
		Business, Energy, and Industrial Strategy, United Kingdom
		(20min)
		Extended Discussion: Implications for Actions by the IPHE (25min).



TFs on Objectiv	king Groups and Task Forces: Summary update by WGs and ves, Actions, and Next Steps. <u>SC to provide Strategic Direction for</u> 0min Presentation with 5min Q&As for Clarification.
.08:00/14:00/22:00 (60min)	3.1. Regulations, Codes, Standards & Safety (RCSS) WG – Next Steps: Pietro MORETTO, WG Co-Lead, Energy Transport and Climate Directorate, Joint Research Centre, European Commission; Laura HILL, WG Co-Lead, Hydrogen and Fuel Cell Technologies Office (HFTO), United States (U.S.) Department of Energy (DOE); Laurent ANTONI, WG Co-Lead, Program Manager, CEA – LITEN
	3.2. Education & Outreach WG – Actions and Plans: Greg KLEEN, WG Co-Lead, HFTO, U.S. DOE; Cosmas CHITEME, WG Co-Lead, Director: Hydrogen and Energy, Department of Science & Innovation, South Africa; Eric BARKER, WG Co-Lead, Clean Technologies, Clean Growth Hub, Innovation, Science and Economic Development Canada
	Early Career Network Update: Kendall PARKER of the Leadership Team, Early Career Network
	3.3. Hydrogen Production Analysis (H2PA) TF – Actions and Next Steps: Laurent ANTONI, TF Co-Lead, Program Manager, CEA – LITEN; Sunita SATYAPAL, Co-Lead, Director, HFTO, U.S. DOE; Tudor CONSTANTINESCU, Co-Lead, Principal Advisor to the Director General, DG Energy, European Commission
	3.4. Hydrogen Trade Rules (H2TR) TF – Results: J.D. (Han) FEENSTRA, Senior Policy Advisor, Ministry of Economic Affairs and Climate Policy, The Netherlands; Stefan OBERHOLZER, Hydrogen and Fuel Cells Programme, Swiss Federal Office of Energy
09:00/15:00/23:00 (60min)	3.5. Discussion & Decisions: Directions and Next Steps for the WGs and TFs
10:00/16:00/00:00	Close of Day 1 of the IPHE SC Meeting



37th Steering Committee Meeting of the IPHE

Day 2: Wednesday 27th of April 2022

4. Welcome to D	ay 2: IPHE Delegates (Closed Session)		
07:00/13:00/21:00 (5min)	4.1. Welcome by the Chair		
5. New IPHE Mer	5. New IPHE Member Application: United Arab Emirates		
07:05/13:05/21:05 (45min)	 5.1. Presentation: Nawal Al-HANAEE, Director, Future Energy Department, Ministry of Energy and Infrastructure, United Arab Emirates (documents on website) (15min) 5.2. Q&As (30min) 		
6. Roundtable: (6. Roundtable: Country Updates		
07:50/13:50/21:50 (80min)	 6.1. Country Updates: (alphabetical order) Verbal Updates (4min) on key developments in Member Countries (use up to 3 slides to guide comments); Full Country Updates Sessions will continue, providing detailed presentations and additional time for Q&As, past Sessions available on the IPHE Webinar site; Country Update Reports and Country Update slides posted on the 37th SC Meeting Webpage. 		
7. IPHE Busines	s: Updates & Decisions for the Steering Committee (tabled by Sec.)		
08:10/14:10/22:10 (60min)	 7.1. Minutes of the 36th IPHE SC Meeting (Decision Item) (doc on website) 7.2. IPHE Summary of Actions (For Information) (doc on website) 7.3. Financial Status Report (For Information) (doc on website) 7.4. Potential New Members: Presentation and Q&A with Confirmation of Consensus via email (Decision Item) • Colombia (Initial Discussion) • Czech Republic (Initial Engagement) • Israel (Observer, Under Ministry Consideration) • Oman (Initial Engagement) • Saudi Arabia (Observer, Under Ministry Consideration) • Singapore (Initial Discussion) 7.5. Process to Select Next IPHE Chair (Decision Item) 7.6. Recruitment Process of Next Executive Director (Decision Item) (doc on website) 7.7. Amendment to IPHE Terms of Reference – Steps by SC for Inactive Members (Decision Item) (doc on website) 		



8. Review of Dec	Review of Decisions and Actions	
09:10/15:10/23:10 (40min)	8.1. Review of Decisions and Actions	
9. IPHE: Future Meetings		
09:50/15:50/23:50 (10min)	 9.1. Upcoming Meetings: 38th SC Meeting in Q4 2022 – Costa Rica (TBC) 39th SC Meeting in Q2 2023 – Open 	
10:00/16:00/00:00	Steering Committee Meeting Adjourns	